# SDR UALA2011020700656

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,706 hours, 14,183 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 740121B
- Condition: Burned
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SMOKE COMING FROM GROUND POWER CABLE HOOKED TO ACFT.   FOUND RECEPTACLE PINS BURNED AND CASE MELTED.  REPLACED GROUND POWER CONTROL UNIT ON OV WU N9016Y.
